# SDR CALA2017052801628

- Difficulty date: May 28, 2017
- Submitted: May 29, 2017
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757224
- Aircraft serial: 27292
- Aircraft time: 92,047 hours, 20,111 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Dirty
- Location: R3 Girt Bar
- Stage of operation: TX
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

R3 DOOR WILL NOT DISARM.  THE R3 DOOR SLIDE DISARM OPS NORMAL.   INSPECTED THE GIRT BAR,  NO DISCREPANCIES NOTED.  PERFORMED RENDER SAFE CHECKLIST.  REMOVED DEBRIS AND LUBED GIRT BAR. ACFT RETURNED BACK TO NORMAL IAW AMM 52-11-25
